RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk, 1994, Volume 336, Number 3, Pages 316–319 (Mi dan4794)  

This article is cited in 1 scientific paper (total in 1 paper)

MATHEMATICAL PHYSICS

One-dimensional models of statistical mechanics with the Hubbard Hamiltonian and the interaction function that is free from the convexity condition

M. M. Kipnis

Chelyabinsk State Pedagogical University, Institute

Full text: PDF file (319 kB)

English version:
Doklady Mathematics, 1994, 39:5, 304–307

Bibliographic databases:
UDC: 531.19
Presented: Я. Г. Синай
Received: 19.07.1993

Citation: M. M. Kipnis, “One-dimensional models of statistical mechanics with the Hubbard Hamiltonian and the interaction function that is free from the convexity condition”, Dokl. Akad. Nauk, 336:3 (1994), 316–319; Dokl. Math., 39:5 (1994), 304–307

Citation in format AMSBIB
\Bibitem{Kip94}
\by M.~M.~Kipnis
\paper One-dimensional models of statistical mechanics with the Hubbard
Hamiltonian and the interaction function that is free from the convexity
condition
\jour Dokl. Akad. Nauk
\yr 1994
\vol 336
\issue 3
\pages 316--319
\mathnet{http://mi.mathnet.ru/dan4794}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1286807}
\zmath{https://zbmath.org/?q=an:0828.60088}
\transl
\jour Dokl. Math.
\yr 1994
\vol 39
\issue 5
\pages 304--307


Linking options:
  • http://mi.mathnet.ru/eng/dan4794
  • http://mi.mathnet.ru/eng/dan/v336/i3/p316

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. L. K. Bakalinski, “The Boolean average dynamics in one-dimensional lattice models with anatiferromagnetic interaction”, Theoret. and Math. Phys., 117:3 (1998), 1453–1458  mathnet  crossref  crossref  mathscinet  zmath  isi
  • Number of views:
    This page:11
    Full text:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020